# SDR F3LA2017102700242

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 27,477 hours, 11,057 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,477 hours, 11,057 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: 836421420
- Part serial: NA
- Condition: Loose
- Location: Engine Mount
- Part time: 27,477 hours, 11,057 cycles
- Component: Mount, Airbus
- Component part number: 64223003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT MOUNT OTBD LINK UPPER SHEAR PIN NUT LOOSE.   REMOVED AND REPLACED THE AFT MOUNT  NUT IAW AMM 71-22-11-400-043-A.
